Previous |  Up |  Next


Title: Hyperspaces of various locally connected ѕubcontinua (English)
Author: Krupski, P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 79-83
Category: math
MSC: 54B20
MSC: 54F15
idZBL: Zbl 0979.54012
idMR: MR1751544
Date available: 2012-10-06T01:31:05Z
Last updated: 2012-10-06
Stable URL:
Related article:


Files Size Format View
ActaCarolinae_040-1999-2_10.pdf 274.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo